# SDR 20010419CW005

- Difficulty date: February 20, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N613PC
- Make and model: Bbavia 7GCBC
- Aircraft serial: 125598
- Engine: Lyc O320*
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Part number: 110538
- Condition: Mismanufactured
- Location: Mlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NEW AXLE NUTS TO HAVE CHAMFER CUT ON INSIDE DIAMETER, WHERE NUT CONTACTS BEARING.  CONTACTED MFG., CONFIRMED THAT NO CHAMFER SHOULD BE PRESENT ON INSIDE DIAMETER.
